Browsing by Author Aslan, İsmail

Or, select a letter below to browse by last name
0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Showing results 11 to 30 of 50 < previous   next >
Issue DateTitleAuthor(s)
Mar-2011Comment on: "Application of Exp-function method for (3+1 )-dimensional nonlinear evolution equations" [Comput. Math. Appl. 56 (2008) 14511456]Aslan, İsmail 
Oct-2010Comment on: "New exact solutions for the Kawahara equation using Exp-function method" [J. Comput. Appl. Math. 233 (2009) 97102]Aslan, İsmail 
Dec-2012Comment on: The (G'/G)-expansion method for the nonlinear lattice equations [Commun Nonlinear Sci Numer Simulat 17 (2012) 3490-3498]Aslan, İsmail 
May-2011Constructing rational and multi-wave solutions to higher order NEEs via the Exp-function methodAslan, İsmail 
Nov-2013Construction of exact solutions for fractional-type difference-differential equations via symbolic computationAslan, İsmail 
Jan-2012The discrete (G'/G)-expansion method applied to the differential-difference Burgers equation and the relativistic Toda lattice systemAslan, İsmail 
Dec-2009Discrete exact solutions to some nonlinear differential-difference equations via the (G'/G)-expansion methodAslan, İsmail 
Aug-2010A discrete generalization of the extended simplest equation methodAslan, İsmail 
Jun-2011Exact and explicit solutions to nonlinear evolution equations using the division theoremAslan, İsmail 
Sep-2009Exact and explicit solutions to some nonlinear evolution equations by utilizing the (G'/G)-expansion methodAslan, İsmail 
24-Nov-2008Exact and explicit solutions to the (3 + 1)-dimensional Jimbo-Miwa equation via the Exp-function methodÖziş, Turgut; Aslan, İsmail 
14-Nov-2011Exact and explicit solutions to the discrete nonlinear Schrödinger equation with a saturable nonlinearityAslan, İsmail 
1-Sep-2016Exact solutions for a local fractional DDE associated with a nonlinear transmission lineAslan, İsmail 
Dec-2016Exact solutions for fractional DDEs via auxiliary equation method coupled with the fractional complex transformAslan, İsmail 
May-2014Exact solutions of a fractional-type differential-difference equation related to discrete MKdV equationAslan, İsmail 
Apr-2010The Exp-function approach to the Schwarzian Korteweg-de Vries equationAslan, İsmail 
2009The extended discrete (G'/G)-expansion method and its application to the relativistic toda lattice systemAslan, İsmail 
Apr-2012The first integral method for constructing exact and explicit solutions to nonlinear evolution equationsAslan, İsmail 
Oct-2010Generalized solitary and periodic wave solutions to a (2 + 1)-dimensional Zakharov-Kuznetsov equationAslan, İsmail 
Aug-2010Multi-wave and rational solutions for nonlinear evolution equationsAslan, İsmail